# SDR 05026651

- Difficulty date: January 26, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT STALL FAIL MSG ON CLIMB-OUT.  NO FAULT CODES IN MDC.  RESET SPS.  INSPECTED BOTH AOA VANES.  OPS CHK GOOD.
